A1 Journal article – refereed
Method for solving generalized convex nonsmooth mixed-integer nonlinear programming problems

List of Authors: Eronen VP, Kronqvist J, Westerlund T, Mäkelä MM, Karmitsa N
Publisher: SPRINGER
Place: 000410819100007
Publication year: 2017
Journal: Journal of Global Optimization
Journal acronym: J GLOBAL OPTIM
Volume number: 69
Issue number: 2
Number of pages: 17
ISSN: 0925-5001
eISSN: 1573-2916

In this paper, we generalize the extended supporting hyperplane algorithm for a convex continuously differentiable mixed-integer nonlinear programming problem to solve a wider class of nonsmooth problems. The generalization is made by using the subgradients of the Clarke subdifferential instead of gradients. Consequently, all the functions in the problems are assumed to be locally Lipschitz continuous. The algorithm is shown to converge to a global minimum of an MINLP problem if the objective function is convex and the constraint functions are f degrees-pseudoconvex. With some additional assumptions, the constraint functions may be f degrees-quasiconvex.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.

Last updated on 2019-30-07 at 17:29